Results Powered by

image7

2019 SERA Championship Series

image8

Round 1 - February 17th - MMA Sprint Enduro - Meridian Ms.

Race Details

Pre-entries will close at midnight Thursday 2/14


This event will be an ISDE qualifier


$10 gate fee - Max $40 per vehicle

Primitive camping available at the pit and campground


SERA MMA Sprint Enduro will be Sunday Only - All SERA riders will be on rows 21 and above


Kids race will be Saturday at 2:00 pm


Adult races are at 9:00 am each day


You can register to ride two days with the "Two day non LOI option" the cost will be $84 

only Sunday scores will count for SERA scoring


Check the flyer for more details


Results

Round 2 - Cajun Classic National Enduro - Forest Hill La.

image9

Race Details

 Race Summary:


The race will be 60-65 ground miles. There is a short course cutoff available. 

Two gas cans will be required as there are two gas stops.

This is a restart format event. No time keeping will be required.

All trails are within the National Forest and are safe and rideable.


INSPECTION & SIGN-UP:


Saturday 12:00 noon until 6:00pm CST : Sunday 6:00am until 8:00am CST : DO NOT BE LATE!

USFS Stamped Spark Arrestor is required : Lights and tag are not required

KEY TIME - 9:01am CST : RIDERS MEETING - 8:15am CST


Registration opens March 20th at 7:00 pm Central time, 8:00 Eastern.

Please have your LiveLaps account setup before registration opens.

Results

Round 3 - Big Dawg Sprint Enduro at The Ridge

image10

Race date June 16th, 2019 - Registration opens May 16th

Race Details

New Location - The Ridge - 8745 Pine Mountain Rd Springville Al 35146


Sprint Enduro Format

AMA and SERA membership required - One day passes available

Boots and Helmet required - No pit riding

A Livelaps transponder will be required and available at signup


Signup:

Kids - 4:30 pm to 6:00 pm Saturday, 6:00 am to 9:30 am Sunday

Adults - 4:30 pm to 6:00 pm Saturday, 6:00 am to 9:30 am Sunday

Signup will close at 9:30 am Sunday  - No Exceptions


Kids race Sunday morning at 8:00 am - Adults at 10:30 (10:00 riders meeting)


Park is open Saturday, Business as Usual

$20 to ride, $5 for Spectators

RV Slots and Lodging Available

For More Information

Go To www.RidgeRiding.com



Results

Round 4 - Ragin Cajun Sprint Enduro

image11

Round 4 - June 30th - ADR Sprint Enduro - Carencro, LA.

Location: Carencro La.

Results

Race Details

On-line registration opens May 30th at 7 pm

Kids race will be Saturday at 3:00pm

Adults will race Sunday at 9:00am

MX practice Saturday from 10 am to 3 pm - no charge for paid entrants

Gate Fee $10 adults, children 6 and under free

no spark arrestor required



Overall Finisher Prize Money   $500 first place - $250 Second - $100 Third


Round 5 - The Energy Sprint

image12

August 24th and 25th - Hosted by the Ridge Runners Enduro Team

Location: Energy Ms.

Registration

Race Details

Sprint Enduro Format

Kids signup Saturday 12:00 - 3:30  - Race Saturday at 4:00 pm

Minor release required for riders under age 21

Adults signup Saturday 2:00 - 6:00 pm and Sunday 6:00 - 8:00 am - Race Sunday at 9:00 am

Signup closes Sunday at 8:00 am sharp. Riders meeting starts at 8:00 am

Gate Fee $10 adults, children 12 and under free

SERA and AMA membership required. One day membership for SERA and AMA available

LiveLaps transponder required - available at signup

Boots and helmet required.

Absolutely no pit racing allowed

No Refunds


Kids race information

Sprint Enduro Format Test 1 & Test 2 10-minute break between Tests 

Live Laps scoring Transponder required Available at Sign up For NO COST

Signup 11:00-1:45pm  - $15.00 per Class


Pee Wee 4-6, 4-8, 30-10-30 Format  - Rider’s Meeting 2:25 

                    2:35 Race starts

                    3:05-End Test 1

                    10 minutes break

                    3:15 - Start Test 2

                    3:45 - Race Ends


Beginner Pee Wee 25-10-25 Format - Rider’s Meeting 3:45 

                   3:55 - Race Starts Test 1 

                   4:20 - End Test 1

                   10 minutes break

                   4:30 - Start Test 2 

                   4:55 - Race Ends


Big Kids 45-10-45 Format  - Rider’s Meeting 4:55

                   5:05 - Race Starts Test 1 

                   5:50 - End Test 1 

                   10 minutes break

                   6:00 Start Test 2 

                   6:45 - Race Ends

Link to Kids Flyer

Round 6 - The Great Piney Woods Enduro

image13

September 15th - Louisiana Trail Riders Great Piney Woods Enduro

Race Details


Enduro Summary:


This enduro will have a restart format. Time keeping equipment is not required.

There is no short course.

The gas stop will be located at the campground.

The trails are fun and rideable by all classes.

Riders’ meeting at 8:00 am. Race Start (Key) time 9:00am.

Sign-up:

Online Signup on  LiveLaps Website has reopened it will end Friday, September 13, 2019 at midnight.

Race site signup starts at 12 noon Saturday September 14th  Also Sunday morning from 6:00 to 8:00 am.


Kid’s Race:

THE ACADIANA DIRT RIDERS will be sponsoring / hosting the Kid's Race.

Entry Fee is $15. Sign-up is at the campground and will start at 1:00 pm Saturday September 14. 

AMA membership required. Parents must fill out and sign AMA Off-Road Minor Release Form. The Riders Meeting will be at 2:45 pm. Race will start at 3:00 pm.

Registration opens 30 days before event

Round 7 - Ridge Runners Enduro

September 22nd - Ridge Runners Enduro - Ovett Ms.

Race Details

Round 8 - Gobbler Getter National Enduro

November 3rd - PMMC Enduro - Maplesville AL.

Race Details